# SDR DALA2023051003666

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AFT FACE LOWER SECTION STA Y=1053 BETWEEN LONGERON 28L AND 28R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00115: CORROSION LEVEL II. WEBS #9915561-53 AND #9915561-3 WERE REPLACED PER DOUGLAS DWG 9915561 REV CG AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G, PAR. 8. (LP #2759696)
